I started the regimen about five weeks ago, and after the first week my skin started acting out really badly (itchiness, redness, swollen skin, burning). I was desperate to get rid of my acne so I didn't want to quit the regimen too quickly, but I needed to find out what was causing my skin to suffer.
I stopped using the products for a few days to let my skin heal, and then for a few days I used only the cleanser. My skin was fine so I knew that it wasn't the cleanser causing the reaction.
I slowly started using the BP as well, but only once a day and in very small amounts. My skin, apart from being a bit dry (which is normal) was fine.
So I started using the moisturizer again, and yes, my skin was getting red and itchy just like the first time, so I imediately stopped using it and just kept to the cleanser and PB.
But then about two weeks later my skin was doing the same thing again, mostly around my eyes, and I couldn't figure out why. I read a lot of reviews all over the forum and someone mentioned that the moisturizer has Butylene Glycol in it and that some people had a reaction to it. I checked the ingredients in all the products I was using on my face (there were only about 4), and one of them did have Butylene Glycol in it. It was my new makeup romover that I was using to take my eye makeup off. It all made sense. So now I know that I am allergic to Butylene Glycol.
So basically, I'm just trying to warn you, that if you start using the acne.org regimen, and your skin starts getting itchy, red, swollen, sore, and burns, it might not be because of the BP (like I thought it was at first), but because of the moisturizer. If this does happen just stop using it for a little while and see if you skin gets better.
Also, can anyone recommend a good moisturizer to replace the acne.org one?